Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

On a device for computing the $ e\sb m(S\sb n)$ tranformation


Author: P. Wynn
Journal: Math. Comp. 10 (1956), 91-96
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0025-5718-1956-0084056-6
MathSciNet review: 0084056
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Schmidt, ``On the numerical solution of linear simultaneous equations by an iterative method,'' Phil. Mag., Ser. 7, v. 32, 1941, p. 369-383. MR 0006231 (3:276d)
  • [2] D. Shanks, ``Non-linear transformations of divergent and slowly convergent sequences,'' J. Math. and Physics, v. 34, 1955, p. 1-42. MR 0068901 (16:961e)
  • [3] A. C. Aitken, Determinants and Matrices, Oliver and Boyd, 6th Ed., 1949, Ch. V, p. 108, formula (2) and p. 49, formula (9).
  • [4] F. W. J. Olver, ``The evaluation of zeros of high degree polynomials,'' Roy. Soc. Phil., Trans., v. 244, 1952, p. 385-415. MR 0049652 (14:209f)
  • [5] D. Shanks, ``An analogy between transients and mathematical sequences and some non-linear sequence-to-sequence transforms suggested by it,'' Part I. Naval Ordnance Laboratory Memorandum 9994, White Oak, Md., 1949.
  • [6] E. T. Whittaker & G. Robinson, The Calculus of Observations, Blackie and Son Ltd., 4th Ed., Ch. XV, 1944, p. 369.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1956-0084056-6
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society